2009
Münch, Arnaud; Pedregal, Pablo; Periago, Francisco
Optimal Internal Stabilization of the Linear System of Elasticity Journal Article
In: Arch Rational Mech Anal, vol. 193, no. 1, pp. 171–193, 2009, ISSN: 1432-0673.
@article{Münch2008,
title = {Optimal Internal Stabilization of the Linear System of Elasticity},
author = {Arnaud Münch and Pablo Pedregal and Francisco Periago},
doi = {10.1007/s00205-008-0187-4},
issn = {1432-0673},
year = {2009},
date = {2009-07-00},
urldate = {2009-07-00},
journal = {Arch Rational Mech Anal},
volume = {193},
number = {1},
pages = {171--193},
publisher = {Springer Science and Business Media LLC},
keywords = {Analysis, Mathematics (miscellaneous), Mechanical Engineering},
pubstate = {published},
tppubtype = {article}
}